MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 24MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 24MM; SCREW, FIXATION, BONE
Model Number 204.824
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Patient weight not available for reporting.Date of event reported as 2016, exact date of non-union is not known.Additional product code: hrs, jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on or around (b)(6) 2016 surgeon performed a correction of non union of left supracondylar humerus fracture.Depuy synthes hardware was explanted and bone graft was implanted.Surgeon also performed neurolysis of the left ulnar nerve.Due to database limitations, eight (8) additional devices are captured in (b)(4).This report addresses devices identified in additional information received on august 1, 2018.This report is for one (1) 3.5mm cortex screw.This is report 6 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Occupation: reporter is lawyer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Due to database limitations, six (6) additional devices are captured in (b)(4) and five (5) additional devices are captured under complaint (b)(4).This is report 6 of 7 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7799684
Report Number2939274-2018-53392
Device Sequence Number182067
Product Code HWC
UDI-Device Identifier10886982146304
UDI-Public(01)10886982146304
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.824
Device Catalogue Number204.824
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date09/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR